# SDR F3LA2011101800685

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 24,002 hours, 11,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Solenoid Valve
- Part number: 341F010000
- Part serial: 04721
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

A/C PACK 2 FAILED IN FLIGHT. PACK 1 ON MEL SO PACK 2 FAIL CAUSED A CABIN DEPRESSURIZATION AND 02 MASK TO DEPLOY.  R & R PRESSURE REGULATOR VALVE SOLENOID 10HA2 IAW AMM 36-11-55, PB 401. OP'S AND LEAK CHECKED GOOD.
